# SDR DXTA2020030603553

- Difficulty date: March 5, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6057
- Aircraft time: 4,039 hours, 2,283 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 604509699
- Part serial: H734
- Condition: Defective
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, AT GEAR EXTENSION THE GEAR FAILED TO COME DOWN.  WE FINALLY RECEIVED A GEAR DISAGREE CAS MESSAGE AFTER WHAT SOUNDED LIKE THE GEAR EXTENDING.  SOON AFTER WE RECEIVED A NOSE DOOR OPEN CAS MESSAGE IN ADDITION TO THE GEAR DISAGREE CAS MESSAGE.  WE TOOK A VECTOR AWAY FROM THE AIRPORT AND COMPLIED WITH THE QRH PROCEDURE.  THE GEAR DISAGREE CAS MESSAGE FINALLY WENT OUT.  SHORTLY AFTER THE THE NOSE DOOR OPEN CAS MESSAGE WENT OUT FOLLOWED BY ALL 3 DOWN AND LOCKED INDICATION.    ON LANDING, THE GROUND SPOILER CAS MESSAGE CAME ON AND THEY DIDN'T DEPLOY.  ON TAXI IN WE ALSO RECEIVED A WOW OUTPUT CAS MESSAGE.  GROUND SPOILERS FINALLY DEPLOYED THEN RIGHT SIDE RETRACTED THEN ABOUT 5-7 MINUTES LATER THE LEFT SIDE RETRACTED.**CORRECTIVE ACTION** PREVIOUS WO WORK ACCOMPLISHED, SENT OMS NVM DOWNLOADS TO FSR. ACCOMPLISHED INTERROGATION OF THE PSEU AND FOUND NUMEROUS FAULTS REMOVED SUSPECTED DEFECTIVE PSEU P/N: 604-50969-9 S/N: H734 PER CUSTOMER REQUEST AND INSTALLED A REPAIRED PSEU P/N: 604-50969-9 S/N: F373. REFERENCE CL-650 AMM 32-61-01. PERFORMED AS MUCH OF OPERATIONAL TEST AS WE COULD AT THIS LOCATION WITH NO DEFECTS NOTED. WE ARE
UNABLE TO PERFORM LANDING GEAR EXTENSION AND RETRACTION TEST (TASK 32-30-00-910-801) AT THIS LOCATION. AIRCRAFT IS BEING FERRIED TO KSBA FOR GEAR SWINGS. PERFORMED EXTENSION RETRACTION OF LANDING GEAR IN KSBY WITH NO FAULTS NOTED, TECH, RII, ALL WORK PERFORMED IAW CL-650 AMM 32-30-00.
